# SDR DALA2021060303038

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 17,134 hours, 6,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 18d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7587061) DURING INSPECTION FOUND 18D EMERGENCY LIGHT BROKEN. REMOVED AND REPLACED PAX SEAT 18D EMERGENCY LIGHT SHROUD PER B737 AMM 25-21. OPS CHECK NORMAL.
